# SDR UALA2009061201662

- Difficulty date: June 11, 2009
- Submitted: June 12, 2009
- Operation: Air carrier
- Aircraft: N339UA
- Make and model: Boeing 737322
- Aircraft serial: 24243
- Aircraft time: 59,519 hours, 33,754 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 3397 · Light System Wiring
- Part: Feeder Cable
- Part number: 58791
- Condition: Faulty
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CABIN EEL FLOOR LIGHTS INOP FROM ROW 16 TO AFT GALLEY.   REPLACED FLOOR FEEDER CABLE, ALL LIGHTS OPERATE NORMAL.
